ADVERTISEMENT

Q. Tried withdrawal method and took I-pill. Am I safe?

Answered by
Dr. Garima Sawhney
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Aug 09, 2016 and last reviewed on: Jul 02, 2020

Hi doctor,

I had unprotected sex and took I-pill within 8 hrs. I am regular with 28 to 30 day cycle. I do not know about my fertility. What are the chances for my pregnancy? We used only withdrawal method.

ADVERTISEMENT
#

Hi,

Welcome to icliniq.com.

  • You said that you had unprotected intercourse and within eight hours you took I-pill. So, the chances of you getting pregnant are very less, as I-pill prevents 50% to 80% chance of getting pregnant.
  • If your periods do not start on time, then this could be either due to the side effect of I-pill or could be pregnant. So, do follow up with a pregnancy test result in case this happens.

For further information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
After I-pill, I had a flow but it was not heavy. What is the chance of pregnancy?

.. you doing? I do not see any reason for you to worry. Let me start by giving few basic facts about the period. Usually, ovulation occurs on the 12th to the 16th day of periods and life of the egg is 24 hours. The life of the sperm is 72 hours. S...   Read full

My wife has spotting.There are no signs of pregnancy.Can this be the side effect of ipill?

.. due to menses on 21st January after ipill confirmatively rules out pregnancy which could have occurred due to sex on 13th January. The repeat sexual intercourse held on 25th January (she was in her safe period and hence pregnancy is unlikely) an...   Read full

Will I-pill tablet work if taken two hours after the act?

.. gone through your history and understand your concerns. As you had I-pill, the chances of pregnancy are not there in your case. Delayed menses, if any, are due to hormonal imbalance caused by I-pill. Just wait and watch for your menses. For mor...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Monkeypox Virus - Symptoms, Diagnosis, Treatment, Complications, and Prevention
Monkeypox is a zoonotic viral disease. This virus got its name as it was first noticed in laboratory monkeys in the late...  Read more»
Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.